Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 1, 2018, 6:30 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 2, 2018, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2018, 6:30 AM MST (13:30 UTC)
- In effect from
- Mar 2, 2018, 12:00 PM MST
- Expired
- Mar 2, 2018, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
125 WWUS85 KABQ 011330 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 630 AM MST Thu Mar 1 2018 ...RED FLAG WARNING FRIDAY AFTERNOON UNTIL EARLY EVENING FOR THE NORTHEAST HIGHLANDS AND PLAINS BELOW SNOWPACK DUE TO STRONG WIND AND LOW HUMIDITY... ...FIRE WEATHER WATCH SATURDAY LATE MORNING UNTIL EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK DUE TO STRONG WIND AND LOW HUMIDITY... .Winds will strengthen Friday through Sunday as an upper level low pressure system passing north of New Mexico steers the jet stream overhead and a lee trough develops east of the Sangre de Cristo Mountains. Humidities will also plummet, as temperatures rise a few to around 15 degrees above normal, and Haines Indices reach 5 in many places. The strongest winds are expected Sunday, so critical fire weather conditions are likely to return that day. NMZ103-104-020200- /O.UPG.KABQ.FW.A.0010.180302T1900Z-180303T0200Z/ /O.NEW.KABQ.FW.W.0013.180302T1900Z-180303T0200Z/ /O.NEW.KABQ.FW.A.0011.180303T1800Z-180304T0300Z/ Northeast Highlands-Northeast Plains- 630 AM MST Thu Mar 1 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 7 PM MST Friday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Saturday morning through Saturday evening. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands and Northeast Plains. Critical fire weather conditions are expected to develop around midday Friday, then persist until shortly after sunset. The potential exists for critical conditions to redevelop on Saturday from late morning until early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to around 40 mph, except for gusts up to 50 mph on Saturday. * RELATIVE HUMIDITY...Minimum values ranging from around 10 to 15 percent, except as low as 7 percent on Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ107-108-020200- /O.NEW.KABQ.FW.A.0011.180303T1800Z-180304T0300Z/ Sandia, Manzano and Gallinas Mountains-East Central Plains- 630 AM MST Thu Mar 1 2018 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Saturday morning through Saturday evening. * AREA AND TIMING...Sandia, Manzano and Gallinas Mountains, and the east central plains Saturday from late morning until early evening. * 20 FOOT WINDS...Southwest 15 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...9 to 15 percent, except up to 20 percent in Curry and Roosevelt Counties. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ 44
3 follow-up statements
595 WWUS85 KABQ 020142 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 642 PM MST Thu Mar 1 2018 ...RED FLAG WARNING FRIDAY AFTERNOON UNTIL EARLY EVENING FOR THE NORTHEAST HIGHLANDS AND PLAINS BELOW SNOWPACK DUE TO STRONG WIND AND LOW HUMIDITY... ...FIRE WEATHER WATCH SATURDAY LATE MORNING UNTIL EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK DUE TO STRONG WIND AND LOW HUMIDITY... .Winds aloft will strengthen Friday through Sunday as an upper level trough of low pressure moves over the western U.S. and crosses the Rockies. These stronger winds aloft will mix down to the surface each afternoon, and dry conditions will persist for much of central to eastern New Mexico. Humidity will plummet below 10 percent in many locations, as temperatures rise a few to around 15 degrees above normal and Haines Indices reach 5 in many places. The strongest winds are expected Sunday, so critical fire weather conditions are likely to return that day. NMZ103-104-021400- /O.CON.KABQ.FW.W.0013.180302T1900Z-180303T0200Z/ /O.CON.KABQ.FW.A.0011.180303T1800Z-180304T0300Z/ Northeast Highlands-Northeast Plains- 642 PM MST Thu Mar 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * AREA AND TIMING...Northeast Highlands and Northeast Plains. Critical fire weather conditions are expected to develop around midday Friday, then persist until shortly after sunset. The potential exists for critical conditions to redevelop on Saturday from late morning until early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to around 40 mph, except for gusts up to 50 mph on Saturday. * RELATIVE HUMIDITY...Minimum values ranging from around 7 to 15 percent both days. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Friday. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch for Saturday. && $$ NMZ107-108-021400- /O.CON.KABQ.FW.A.0011.180303T1800Z-180304T0300Z/ Sandia, Manzano and Gallinas Mountains-East Central Plains- 642 PM MST Thu Mar 1 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * AREA AND TIMING...Sandia, Manzano and Gallinas Mountains, and the east central plains Saturday from late morning until early evening. * 20 FOOT WINDS...Southwest 15 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...8 to 15 percent, except up to 20 percent in Curry and Roosevelt Counties. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch for Saturday. && $$
786 WWUS85 KABQ 021324 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 624 AM MST Fri Mar 2 2018 ...RED FLAG WARNING TODAY FROM NOON UNTIL 7 PM MST FOR THE NORTHEAST HIGHLANDS AND PLAINS BELOW SNOWPACK DUE TO STRONG WIND AND LOW HUMIDITY... ...RED FLAG WARNING SATURDAY LATE MORNING UNTIL EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK DUE TO STRONG WIND AND LOW HUMIDITY... ...FIRE WEATHER WATCH SUNDAY LATE MORNING UNTIL EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK, AND IN THE MIDDLE RIO GRANDE VALLEY, DUE TO STRONG WIND AND LOW HUMIDITY... .Winds will strengthen today through Sunday as an upper level low pressure system passing north of New Mexico strengthens the flow aloft and a surface trough develops in the lee of the Sangre de Cristo Mountains. Humidities will also plummet, as temperatures rise a few to around 15 degrees above normal, and Haines Indices reach 5 in many places. The strongest winds are expected Sunday when gusts to 50 mph will be common, except for gusts potentially over 60 mph along and east of the Sangre de Cristo Mountains. NMZ103-104-030200- /O.UPG.KABQ.FW.A.0011.180303T1800Z-180304T0300Z/ /O.NEW.KABQ.FW.W.0014.180303T1800Z-180304T0300Z/ /O.NEW.KABQ.FW.A.0012.180304T1600Z-180305T0300Z/ /O.CON.KABQ.FW.W.0013.180302T1900Z-180303T0200Z/ Northeast Highlands-Northeast Plains- 624 AM MST Fri Mar 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 8 PM MST Saturday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Sunday morning through Sunday evening. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands and Northeast Plains during the afternoon until early evening today through Sunday. Starting in the late morning Saturday and Sunday. The most critical conditions will occur during the mid to late afternoon on Sunday. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to around 40 mph today and Saturday, then from 25 to 40 mph with gusts potentially over 60 mph on Sunday. * RELATIVE HUMIDITY...Minimum values ranging from around 7 to 15 percent each day. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for today and Saturday. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch for Sunday. && $$ NMZ107-108-030200- /O.UPG.KABQ.FW.A.0011.180303T1800Z-180304T0300Z/ /O.NEW.KABQ.FW.W.0014.180303T1800Z-180304T0300Z/ /O.NEW.KABQ.FW.A.0012.180304T1600Z-180305T0300Z/ Sandia, Manzano and Gallinas Mountains-East Central Plains- 624 AM MST Fri Mar 2 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 8 PM MST Saturday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Sunday morning through Sunday evening. * AREA AND TIMING...Sandia, Manzano and Gallinas Mountains, and the east central plains from late morning until early evening Saturday and Sunday. The most critical conditions will occur during the mid to late afternoon on Sunday. * 20 FOOT WINDS...Southwest 15 to 30 mph with gusts up to 40 mph Saturday, then from 25 to 35 mph with gusts up to 50 mph on Sunday. * RELATIVE HUMIDITY...8 to 15 percent, except up to 20 percent in Curry and Roosevelt Counties on Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Saturday. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch for Sunday. && $$ NMZ106-030200- /O.NEW.KABQ.FW.A.0012.180304T1600Z-180305T0300Z/ Middle Rio Grande Valley- 624 AM MST Fri Mar 2 2018 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Sunday morning through Sunday evening. * AREA AND TIMING...Middle Rio Grande Valley including Albuquerque Sunday from late morning until early evening. The most critical conditions will occur during the mid to late afternoon. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...10 to 15 percent, except up to 20 percent northwest of Albuquerque. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ 44
176 WWUS85 KABQ 030140 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 640 PM MST Fri Mar 2 2018 ...RED FLAG WARNING SATURDAY LATE MORNING UNTIL EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK DUE TO STRONG WIND AND LOW HUMIDITY... ...FIRE WEATHER WATCH SUNDAY LATE MORNING UNTIL EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK, AND IN THE MIDDLE RIO GRANDE VALLEY, DUE TO STRONG WIND AND LOW HUMIDITY... .Winds will re-strengthen on Saturday and more-so on Sunday as an upper level low pressure system passes north of New Mexico. Humidity will also plummet, as temperatures rise a few to around 15 degrees above normal, and Haines Indices reach 5 in many places. The strongest winds are expected Sunday when gusts to 50 mph will be common, except for gusts potentially over 60 mph along and east of the Sangre de Cristo Mountains. NMZ103-104-031400- /O.EXP.KABQ.FW.W.0013.000000T0000Z-180303T0200Z/ /O.CON.KABQ.FW.W.0014.180303T1800Z-180304T0300Z/ /O.CON.KABQ.FW.A.0012.180304T1600Z-180305T0300Z/ Northeast Highlands-Northeast Plains- 640 PM MST Fri Mar 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * AREA AND TIMING...Northeast Highlands and Northeast Plains of New Mexico during the late morning through early evening on both Saturday and Sunday. The most widespread critical conditions will occur during the mid to late afternoon on Sunday. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to around 40 mph Saturday, then from 25 to 40 mph with gusts potentially over 60 mph on Sunday. * RELATIVE HUMIDITY...Minimum values ranging from around 7 to 15 percent each day. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Saturday. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch for Sunday. && $$ NMZ107-108-031400- /O.CON.KABQ.FW.W.0014.180303T1800Z-180304T0300Z/ /O.CON.KABQ.FW.A.0012.180304T1600Z-180305T0300Z/ Sandia, Manzano and Gallinas Mountains-East Central Plains- 640 PM MST Fri Mar 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * AREA AND TIMING...Sandia, Manzano and Gallinas Mountains, and the east central plains from late morning until early evening Saturday and Sunday. The most critical conditions will occur during the mid to late afternoon on Sunday. * 20 FOOT WINDS...Southwest 15 to 30 mph with gusts up to 40 mph Saturday, then from 25 to 35 mph with gusts up to 50 mph on Sunday. * RELATIVE HUMIDITY...8 to 15 percent, except up to 20 percent in Curry and Roosevelt Counties on Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Saturday. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch for Sunday. && $$ NMZ106-031400- /O.CON.KABQ.FW.A.0012.180304T1600Z-180305T0300Z/ Middle Rio Grande Valley- 640 PM MST Fri Mar 2 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * AREA AND TIMING...Middle Rio Grande Valley including Albuquerque Sunday from late morning until early evening. The most critical conditions will occur during the mid to late afternoon. * 20 FOOT WINDS...West 20 to 35 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...10 to 15 percent, except up to 20 percent northwest of Albuquerque. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 1, 4:47 AM MST, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 1, 4:47 AM MST, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 447 AM MST Thu Mar 1 2018 .AVIATION... 12Z TAF CYCLE GOES16 Nighttime Microphysics Imagery depicts patchy fog and low clouds around GUP and Glenwood early this morning: https://goo.gl/Q4nx7r. Movement of cloud mass suggests low clouds are the bigger concern near GUP, while a stiller cloud mass suggests patchy fog is more of a concern near Glenwood. This moisture should evaporate by mid morning. Otherwise, some gusty winds are expected this afternoon, though they could be fairly intermittent in some places. If any low clouds or fog redevelop early Friday morning in the west, they will probably again be very localized favoring locations with recent snow cover. 44 && .PREV DISCUSSION...329 AM MST Thu Mar 1 2018... .SYNOPSIS... A mostly dry forecast through the next seven days. The only decent chance at getting some precipitation will be Sunday when a trough swings through NM. The wind will be more of a story with breezy to windy conditions in most places through the weekend. Strong winds are possible in the east Sunday. Temperatures will be near to above normal, except below normal in the west Sunday, and everywhere Monday. && .DISCUSSION... Yesterday's disturbance has moved east and will be replaced by a weak ridge of high pressure today, although it quickly moves east of the state by the end of the day. Winds will be mostly light aside from moderate breezes in the northeast. Highs will be milder in the west and central areas today, and a little cooler in the east. Southwest flow aloft over NM Friday through Saturday will strengthen while a lee side trough develops in the east with a deepening low pressure area over eastern CO. Winds will be on the increase with breezy to windy conditions in the east both days, and over the higher terrain of the west Saturday. Strong winds are possible Saturday in the northeast. Temperatures will also increase sharply Friday, and rise some more Saturday. A storm well off the Pacific Northwest Coast today will approach the coast tonight, but stall just offshore Friday. It will finally come inland and weaken Saturday. The now trough of low pressure will then swing across NM Sunday. This will be the windiest day of the next seven, with strong to high winds in parts of the east, and breezy to windy conditions in the west. Sunday will also be the only decent chance at getting some precipitation. The northwest may get rain and higher elevation snow showers, but amounts look pretty puny. Highs will take a dive in the west as a cold front arrives. The east will be cooler but still above normal. A ridge of high pressure will build in from the west early next week with dry weather and a gradual warming trend Monday through Wednesday. Winds will take an extended break during this time, easing the threat of critical fire conditions. CHJ && .FIRE WEATHER... ...EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS EXPECTED FRIDAY THROUGH SUNDAY... A fire growing pattern will develop this weekend as several ingredients come together. A broad upper level low pressure system will drift gradually southeastward over the northwest US and Great Basin today through Saturday, before ejecting eastward across the northern and central Rockies on Sunday. In response the flow aloft will gradually strengthen Friday through Sunday, when the jet stream will finally cross from the west. In addition a surface trough will develop in the lee of the Sangre de Cristo Mountains tonight, and it will gradually strengthen through Sunday, when a 999 mb surface low is forecast to develop over eastern CO. The net result will be gradually strengthening surface winds each day after today, with the strongest winds in the east. Breezy to windy conditions will also develop around Gallup Saturday, and across more of the west Sunday. Wind gusts Sunday afternoon could potentially vary from 40 to over 60 mph with the strongest winds along and east of the Sangres. Humidities will also trend downward as temperatures soar above normal areawide, and Haines Indices vary around 4 to 5 central and east this weekend. Critical fire weather conditions are expected across northeast areas starting Friday, then potentially along and east of the central mountain chain starting Saturday. The Northwest Highlands may also develop critical fire weather conditions on Saturday, and the Middle Rio Grande Valley on Sunday. As the upper low passes eastward over the northern and central Rockies on Sunday, it will steer a Pacific cold front into central and western NM with cooler temperatures and higher humidities. Thus, the overall fire weather concern will decrease west of the Rio Grande on Sunday, even as winds strengthen. However, temperatures should stay above normal from the Rio Grande eastward on Sunday, at least at lower elevations. There will also be a chance for rain and mountain snow showers from the west central to the north central mountains Sunday, including the northwest plateau. Accumulations are expected to be light. In the wake of Sunday's cold front, high temperatures will cool below normal on Monday, before trending gradually upward again Tuesday and Wednesday. However, general ridging over the western US should keep winds below critical thresholds. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday morning through Saturday evening for the following zones... NMZ103-104-107-108. Red Flag Warning from noon to 7 PM MST Friday for the following zones... NMZ103-104. &&
Hazardous weather outlook, Mar 1, 4:16 AM MST, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 416 AM MST Thu Mar 1 2018 NMZ501>540-021200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 416 AM MST Thu Mar 1 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Critical fire weather conditions return Friday to the northeast and most or all of the east Saturday and Sunday. The windiest day will be Sunday when advisory level winds are likely over portions of central and eastern New Mexico. Isolated high winds will be possible in the northeast. A Red Flag Warning is in effect from noon to 7 PM MST Friday for the northeast. A Fire Weather Watch is in effect Saturday afternoon for much of the east. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report strong winds through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 6:30 AM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.